# SDR A6WA200940604

- Difficulty date: September 22, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 17,275 hours, 15,754 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON INTERCOSTAL CLIP AT FS 484.00, RBL 27.00 AND RBL 36.00 (CRACK ARE NR1 .50", NR2 .50")  CLIP AT FS 484.00, RBL 36.00 REPLACED IAW SRM 51-42-06 AND 51-42-21, REMAINING CLIP TO BE REPLACED AT FS 484.00, RBL 27.00, TRANSFERRED MWC 140147-225.  (K)
